# SDR SWI2024F00449

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM RBL12, POSSIBLE CRACK IN THE OUTBOARD RADIUS AT THE AFT END OF THE BEAM, FS280.00. (MARKED)   (C-CHECK RO 5/28/2024)    INSTALLED LOWER ANGLE, UPPER ANGLE AND OUTBOARD WEB ON COCKPIT FLOORBEAM AT RBL 12.00 AND INSTALLED NEW COCKPIT FLOOR SUPPORT ON RBL12.00 REF CRJ900 SRM 53-11-43-201-003-A01 AND COMPLIED WITH 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
